IJPAM: Volume 72, No. 4 (2011)
A FIRST ORDER NEUTRAL NONCONSTANT DELAY
IMPULSIVE DIFFERENTIAL EQUATIONS WITH
Department of Mathematics
Technical University of Sliven
8800, Sliven, BULGARIA
Abstract. In this paper we consider first order neutral impulsive differential equation with variable coefficients. The asymptotic behavior of a non-oscillatory solution for such equations is investigating and sufficient conditions for oscillation of all the solutions are found.
Received: July 7, 2011
AMS Subject Classification: 34A37, 34K11, 34K40, 34K45
Key Words and Phrases: oscillation, impulsive effect, neutral differential equation
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395